Vol. 14, No. 7, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Some refinements of the partial $C^0$ estimate

Kewei Zhang

Vol. 14 (2021), No. 7, 2307–2326
Abstract

Relying on the recent work of Liu and Székelyhidi, we give a weak asymptotic estimate for the Bergman kernels of polarized Kähler manifolds with Ricci lower bound and Sobolev constant upper bound. We will also give a simple proof for the partial C0 estimate along the (generalized) Kähler–Ricci flow on Fano manifolds.

Keywords
Bergman kernel, partial $C^0$ estimate, Kähler–Ricci flow
Mathematical Subject Classification 2010
Primary: 32A25, 53C44
Milestones
Received: 15 December 2019
Accepted: 22 April 2020
Published: 10 November 2021
Authors
Kewei Zhang
Laboratory of Mathematics and Complex Systems
School of Mathematical Sciences
Beijing Normal University
Beijing
China